# SDR YYFA20130621001

- Difficulty date: June 21, 2013
- Submitted: June 22, 2013
- Operation: Air carrier
- Aircraft: N125MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53125
- Aircraft time: 43,755 hours, 40,316 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Pa System
- Condition: Intermittent
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PA SYSTEM FROM COCKPIT TO CABIN WORKS INTERMITTENTLY USING BOTH THE HANDSET PHONE AND THE MIKE.
